# SDR SWAA2012031902292

- Difficulty date: March 18, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 1,645 hours, 949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RT EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LIGHT ASSY IAW MM.
